# SDR ASAA2020032332494

- Difficulty date: March 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 31,858 hours, 9,182 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HF INOP. GROUNDED - YES. C/W HF COM BITE PROCEDURE PER B737-800 FIM 23-11-TASK 801 NO FAULTS FOUND. C/W HF COM SYSTEM OPS TEST PER B737-800 AMM 23-11-00-710-801 GROUND VERIFICATION SUCCESSFUL OPS TEST GOOD FOR COM SYSTEM.
